MathSciNet Relay Station
MathSciNet bibliographic data
MR1962949 (2004a:42025) 42B25 (44A15 47G10)
Pérez, Carlos; Wheeden, Richard L. Potential operators, maximal functions, and generalizations of $A\sb \infty$. Potential Anal. 19 (2003), no. 1, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement